# SDR P5CA0301010

- Difficulty date: December 21, 2003
- Submitted: December 23, 2003
- Operation: Air carrier
- Aircraft: N923FT
- Make and model: Boeing 747-2U3B
- Aircraft serial: 22769
- Aircraft time: 76,667 hours, 18,843 cycles
- Engine: Pwa JT9D7Q
- Engine time: 54,720 hours, 15,229 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Fcu
- Condition: Failed
- Location: Nr 3 Eng
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 3 ENG WOULD NOT START,  NO FUEL FLOW. CHECKED FUEL CONDITION MOTOR OPS NRML S/OFF VALVE ON FRONT SPAR CHECKED NORMAL. PERFORMED FUEL PUMP PRESS TEST ON FP 12 PORT,  CHECKED GOOD.   BLED FUEL LINES ON FUEL CONTROL UNIT,  ENGINE RAN UP OK 71-00-00.
